| Model Number |
SUPER |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Event or Problem Description
Consumer reported an unspecified amount of tampons were difficult to remove from her vaginal cavity due to the string being too short.She stated the string was hard to find however she was able to find the string and removed all the tampons using the string.She did not seek medical attention and did not experience any adverse health effects.